MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported complaint of autopulse platform ((b)(4)) platform stopped compressions and displayed user advisory (ua) 02 (compression tracking error) error message was confirmed during archive review and functional testing.Defective drivetrain motor was replaced to remedy the issue.Review of the archive data indicated multiple error messages user advisory (ua) 02, user advisory (ua) 08 and user advisory (ua) 41 occurred on (b)(6) 2018, rather than on the reported event date is given by the customer of (b)(6) 2018.A customer reported user advisory (ua) 08 (motor controller fault detected) and user advisory (ua) 41 (patient temperature sensor failure) could not be confirmed during functional testing, however, was confirmed in the archive review.The motor controller board was replaced to avoid a reoccurrence of user advisory (ua) 08 error message.There were no device deficiencies found during the evaluation of the platform, which could have caused or contributed to the reported (ua) 41 error message.The storage and shift check conditions are not known; however, factors such as ambient storage condition (e.G., fire truck in sun) or soft surface that may block air vents are known to cause ua 41 error messages in rare cases.Visual inspection was performed and found no damage upon receipt.Following the service and repair, the autopulse was tested functionally and passed successfully with no issue or faults observed.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of related complaints for autopulse sn (b)(4).
 
Event or Problem Description
During the call, the autopulse platform ((b)(4)) stopped compressions after displaying user advisory (ua) 02 (compression tracking error), user advisory (ua) 08 (motor controller fault detected) and user advisory (ua) 41 (patient temperature sensor failure) error messages.The crew immediately reverted to manual cpr for an unknown period of time until the second autopulse platform was used to continue compressions.No known patient consequences were reported.No other information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7856697
Report Number3010617000-2018-00912
Device Sequence Number1950545
Product Code DRM
UDI-Device Identifier00849111000291
UDI-Public00849111000291
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2018
Initial Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1